Un théorème de transfert pour les disques singuliers réguliers
Cohomologie p-adique, Astérisque, no. 119-120 (1984), pp. 151-168.
@incollection{AST_1984__119-120__151_0,
     author = {Christol, Gilles},
     title = {Un th\'eor\`eme de transfert pour les disques singuliers r\'eguliers},
     booktitle = {Cohomologie $p$-adique},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {119-120},
     year = {1984},
     zbl = {0553.12014},
     mrnumber = {773091},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1984__119-120__151_0/}
}
TY  - CHAP
AU  - Christol, Gilles
TI  - Un théorème de transfert pour les disques singuliers réguliers
BT  - Cohomologie $p$-adique
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 119-120
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1984__119-120__151_0/
UR  - https://zbmath.org/?q=an%3A0553.12014
UR  - https://www.ams.org/mathscinet-getitem?mr=773091
LA  - fr
ID  - AST_1984__119-120__151_0
ER  - 
%0 Book Section
%A Christol, Gilles
%T Un théorème de transfert pour les disques singuliers réguliers
%B Cohomologie $p$-adique
%A Collectif
%S Astérisque
%D 1984
%N 119-120
%I Société mathématique de France
%G fr
%F AST_1984__119-120__151_0
Christol, Gilles. Un théorème de transfert pour les disques singuliers réguliers, in Cohomologie $p$-adique, Astérisque, no. 119-120 (1984), pp. 151-168. http://archive.numdam.org/item/AST_1984__119-120__151_0/

[1] Adolphson A., An index theorem for p-adic differential operator. Trans. AMS 216 (1976) 279-293. | MR | Zbl

[2] Adolphson A., Dwork B., Sperber S., Growth of solutions of linear differential equations at a logarithmic singularity. Trans : AMS 281 (1982) 245-252. | MR | Zbl

[3] Baldassarri F., Differential modules and singular points of p-adic differential equations. Adv. in Math. | MR | Zbl

[4] Christol G., Systèmes différentiels linéaires p-adiques : structure de Frobenius faible. Bull. Soc. Math. Fr. 109 (1981) 83-122. | DOI | EuDML | MR | Zbl

[5] Christol G., Décomposition des matrices en facteurs singuliers. Application aux équations différentielles. Groupe d'Etude d'Analyse Ultramétrique 7-8 (1979/1981) n° 5, 17 p. | EuDML | MR | Zbl

[6] Clark D., A note on the p -adic convergence of solutions of linear differential equations. Proc. Am. Math. Soc. 17 (1966) | MR | Zbl

262-269.

[7] Deligne P., Équations différentielles à points singuliers réguliers. Lectures notes in Math. n° 163 (1970). | MR | Zbl

[8] Dwork B., On p-adic differential equations II. Annals of Math. (2) 98 (1973) 366-376. | Zbl

[9] Dwork B., Robba P., On natural radii of p-adic convergence. Trans Am. Math. Soc. 256 (1979) 199-213. | MR | Zbl

[10] Dwork B., Robba P., Effective p-adic bounds for solutions of homogeneous linear differential equations. Trans. A.M.S. 259 (1980) 559-577. | MR | Zbl